# SDR ASAA2023102945912

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N964AK
- Make and model: Boeing 737-9
- Aircraft serial: 44068
- Aircraft time: 2,212 hours, 646 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Part number: 6937319314
- Part serial: F12176
- Condition: Faulty
- Location: Flight Deck
- Part time: 2,212 hours, 646 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED IN FLIGHT. RAN QRH. PACK LIGHT CONTINUED TO FLICKER ON/OFF INTERMITTENTLY. GROUNDED - YES. VERIFIED L/H PACK LIGHT IS ILLUMINATING + WILL NOT EXTINGUISH. CKD FLT DECK EFFECT. FOUND MSSG 21-55100. ACCOMP. A/C SYS TEST IBIT L/H. TEST PASS. L/H PACK LIGHT STILL ILLUMINATING. REF M/M 21-00-00-730-801. ACCESS L/H A/C BAY ACCOMP. GVI NO DEFECTS CLOSED L/H PNL SWINDSOR 80780 10/29/2023 REMOVED AND REPLACED AIR CONDITIONING MODULE. OPS NORMAL. RAN BOTH PACKS AT FULL HOT FOR 10 MINUTES. NO FAULTS. RAN BOTH PACKS AT FULL COLD FOR 10 MINUTES. NO FAULTS. REF AMM 21-51-65/401.
